Maximal invariant likelihood based testing of semi-linear models
Jahar Bhowmik and
Maxwell King
Statistical Papers, 2007, vol. 48, issue 3, 357-383
Keywords: Likelihood Ratio Test; Non-Linear Regression; Monte Carlo Experiment; Asymptotic Critical Value (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-006-0342-7 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Maximal Invariant Likelihood Based Testing of Semi-Linear Models (2004) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:48:y:2007:i:3:p:357-383
Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362
DOI: 10.1007/s00362-006-0342-7
Access Statistics for this article
Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller
More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().